# SDR MWEA98761

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 6712152180
- Condition: Inoperative
- Location: Tail Section
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

THE MASTER WARNING LIGHTS AND TAIL COMPARTMENT TEMP HIGH LIGHTS ILLUMINATED APPROACHING 138 KNOTS.  MAINTENANCE PERFORMED REJECTED TAKEOFF INSPECTION INSPECTED TAIL COMPARTMENT.  REMOVED AND REPLACED RT TEMP HIGH SENSOR.
